Browse "MA-Journal Papers(저널논문)" byAuthorYu, Sanghyeon

Showing results 1 to 4 of 4

1
A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Ammari, Habib; Garapon, Pierre; Jouve, Francois; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394, 2013

2
ENHANCEMENT OF NEAR CLOAKING FOR THE FULL MAXWELL EQUATIONS

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON APPLIED MATHEMATICS, v.73, no.6, pp.2055 - 2076, 2013-12

3
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoung, NEW JOURNAL OF PHYSICS, v.19, 2017-03

4
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoungresearcher, NEW JOURNAL OF PHYSICS, v.19, 2017-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0